MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM THREADED DRILL GUIDE WITH DEPTH GAUGE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM THREADED DRILL GUIDE WITH DEPTH GAUGE
Catalog Number 323.061
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if there was patient involvement.Date of event is unknown.Lot number is unknown.Device is an instrument and is not implanted/explanted.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter email address is unavailable.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6) reports that on an unknown date, the locking compression plate (lcp) drill guide would not thread into the screw hole.It is unknown if there was a surgical procedure or patient involvement.Concomitant device: locking compression plate (part: unknown, lot: unknown, quantity: 1).This report is for a 2.0mm threaded drill guide with depth gauge.This is report 1 of 1 for (b)(4).

Brand Name
2.0MM THREADED DRILL GUIDE WITH DEPTH GAUGE
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7710231
Report Number2939274-2018-53017
Device Sequence Number2643410
Product Code FZX
UDI-Device Identifier10886982190741
UDI-Public(01)10886982190741
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number323.061
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/03/2018
Initial Report FDA Received Date07/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THERAPY DATE: UNKNOWN